# SDR A6WA201442107

- Difficulty date: October 17, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 26,496 hours, 25,565 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 600210983
- Condition: Deformed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VERTICAL STAB AFT SPAR, UPPER CTR RUDDER HINGE BRACKET LOWER HALF BORE MALFORMED.
